On the multiplier of a group with nontrivial center

Authors

  • É. M. Zhmud

Abstract

This paper is a sequel of [1]. On the basis of the results obtained therein, we establish inequalities that strengthen the known Green inequality for the order of the Schur multiplier of ap-group.

Published

25.04.1995

Issue

Section

Short communications

How to Cite

Zhmud, É. M. “On the Multiplier of a Group With Nontrivial Center”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 4, Apr. 1995, pp. 546–550, https://umj.imath.kiev.ua/index.php/umj/article/view/5455.